RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 5, Pages 726–737 (Mi mz1104)  

This article is cited in 1 scientific paper (total in 1 paper)

On subspaces of existence in $C(Q)$

G. M. Ustinov

Ural State Technical University

DOI: https://doi.org/10.4213/mzm1104

Full text: PDF file (264 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:5, 610–619

Bibliographic databases:

UDC: 517.982.256
Received: 28.10.1996
Revised: 03.02.1998

Citation: G. M. Ustinov, “On subspaces of existence in $C(Q)$”, Mat. Zametki, 65:5 (1999), 726–737; Math. Notes, 65:5 (1999), 610–619

Citation in format AMSBIB
\Bibitem{Ust99}
\by G.~M.~Ustinov
\paper On subspaces of existence in~$C(Q)$
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 5
\pages 726--737
\mathnet{http://mi.mathnet.ru/mz1104}
\crossref{https://doi.org/10.4213/mzm1104}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1716240}
\zmath{https://zbmath.org/?q=an:0959.46013}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 5
\pages 610--619
\crossref{https://doi.org/10.1007/BF02743171}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600010}


Linking options:
  • http://mi.mathnet.ru/eng/mz1104
  • https://doi.org/10.4213/mzm1104
  • http://mi.mathnet.ru/eng/mz/v65/i5/p726

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Namboodiri M.N.N. Pramod S. Vijayarajan A.K., “Cebysev Subspaces of $C^*$-Algebras - a Survey”, Operator Algebras and Mathematical Physics, Operator Theory Advances and Applications, 247, ed. Bhattacharyya T. Dritschel M., Birkhauser Verlag Ag, 2015, 101–121  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:141
    Full text:39
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019